EconPapers    
Economics at your fingertips  
 

The cyclical sensitivity of seasonality in U.S. employment

Spencer Krane and William Wascher

Journal of Monetary Economics, 1999, vol. 44, issue 3, 523-553

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(99)00036-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The cyclical sensitivity of seasonality in US employment (1999) Downloads
Working Paper: The cyclical sensitivity of seasonality in U.S. employment (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:44:y:1999:i:3:p:523-553

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:moneco:v:44:y:1999:i:3:p:523-553